Alert archive / Oregon / Gale Warnings in 2016
Gale Warning 34, NWS Medford, OR
NWS Medford, OR issued this gale warning at May 26, 2016, 2:20 AM PDT. It took effect at May 26, 2016, 12:00 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2016, 2:20 AM PDT (09:20 UTC)
- In effect from
- May 26, 2016, 12:00 PM PDT
- Expired
- May 26, 2016, 11:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
900 WHUS76 KMFR 260920 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 220 AM PDT THU MAY 26 2016 PZZ356-270000- /O.CON.KMFR.SC.Y.0058.000000T0000Z-160528T0600Z/ /O.CON.KMFR.SW.Y.0063.000000T0000Z-160528T0600Z/ /O.UPG.KMFR.GL.A.0024.160526T1900Z-160527T0600Z/ /O.NEW.KMFR.GL.W.0034.160526T1900Z-160527T0600Z/ /O.CON.KMFR.SE.W.0042.160526T1900Z-160527T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 220 AM PDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT THIS MORNING...INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS AFTERNOON AND EVENING. * SEAS...STEEP AND WIND DRIVEN AT 6 TO 8 FEET THIS MORNING... BECOMING VERY STEEP AT 9 TO 13 FEET THIS AFTERNOON AND EVENING. * AREAS AFFECTED AND TIMING...THE STRONGEST WINDS AND STEEPEST SEAS ARE EXPECTED SOUTH OF GOLD BEACH AND BEYOND 2 NM FROM SHORE THIS AFTERNOON AND EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-270000- /O.CON.KMFR.SC.Y.0058.000000T0000Z-160528T0600Z/ /O.CON.KMFR.SW.Y.0063.000000T0000Z-160528T0600Z/ /O.UPG.KMFR.GL.A.0024.160526T1900Z-160527T0600Z/ /O.NEW.KMFR.GL.W.0034.160526T1900Z-160527T0600Z/ /O.CON.KMFR.SE.W.0042.160526T1900Z-160528T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 220 AM PDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON TODAY... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING... * WINDS...NORTH 15 TO 25 KT THIS MORNING...INCREASING TO 25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS THIS AFTERNOON AND EVENING. * SEAS...STEEP AND WIND DRIVEN AT 6 TO 8 FEET THIS MORNING... BECOMING VERY STEEP AT 9 TO 13 FEET THIS AFTERNOON AND EVENING. * AREAS AFFECTED AND TIMING...THE STRONGEST WINDS AND STEEPEST SEAS ARE EXPECTED SOUTH OF GOLD BEACH AND OUT TO APPROXIMATELY 30 NM FROM SHORE THIS AFTERNOON AND EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-270000- /O.CON.KMFR.SW.Y.0062.000000T0000Z-160528T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 220 AM PDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * SEAS...STEEP AND WIND DRIVEN AT 6 TO 8 FEET. * AREAS AFFECTED AND TIMING...THE STEEPEST AND HIGHEST SEAS WILL BE IN THE SOUTHERN PORTIONS OF THE AREA NEAR THE LATITUDE OF CAPE BLANCO DURING THE AFTERNOONS AND EVENINGS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
229 WHUS76 KMFR 262227 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 327 PM PDT THU MAY 26 2016 ...NORTH WINDS AND STEEP SEAS EXPECTED THROUGH THE HOLIDAY WEEKEND MAINLY SOUTH OF CAPE BLANCO... .NORTH WINDS AND STEEP TO VERY STEEP SEAS WILL PEAK TODAY. WINDS WILL BE A LITTLE LESS STRONG FRIDAY AFTERNOON AND EVENING...BUT STEEP TO VERY STEEP SEAS WILL CONTINUE. ADVISORY LEVEL CONDITIONS ARE EXPECTED TO PERSIST SOUTH OF CAPE BLANCO INTO EARLY NEXT WEEK. PZZ356-271400- /O.EXT.KMFR.SE.W.0042.000000T0000Z-160528T0600Z/ /O.EXT.KMFR.SC.Y.0058.000000T0000Z-160530T0600Z/ /O.CON.KMFR.GL.W.0034.000000T0000Z-160527T0600Z/ /O.CON.KMFR.SW.Y.0063.000000T0000Z-160528T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 327 PM PDT THU MAY 26 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY EVENING... * WINDS...NORTH 20 TO 30 KNOTS WITH GUSTS 30 TO 40 KNOTS THIS AFTERNOON AND EVENING. NORTH WINDS WILL THEN PEAK AT 15 TO 25 KNOTS WITH GUSTS 25 TO 35 KNOTS EACH AFTERNOON AND EVENING THROUGH SUNDAY EVENING. * SEAS...STEEP TO VERY STEEP FROM THE NORTH AND WIND DRIVEN AT 6 TO 11 FEET THIS EVENING. SIMILAR SEAS ARE EXPECTED FRIDAY AFTERNOON AND EVENING...SUBSIDING BY ONLY ABOUT A FOOT FOR SATURDAY AND THEN SUBSIDING FURTHER SUNDAY. * AREAS AFFECTED AND TIMING...THE STRONGEST WINDS AND STEEPEST SEAS ARE EXPECTED SOUTH OF CAPE SEBASTIAN AND BEYOND 5 NM FROM SHORE THIS AND FRIDAY AFTERNOON AND EVENING. ADVISORY LEVEL CONDITIONS SATURDAY AND SUNDAY WILL BE BEYOND 5 NAUTICAL MILES OF THE COAST. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ376-271400- /O.EXT.KMFR.SC.Y.0058.000000T0000Z-160530T0600Z/ /O.CON.KMFR.GL.W.0034.000000T0000Z-160527T0600Z/ /O.CON.KMFR.SE.W.0042.000000T0000Z-160528T0600Z/ /O.CON.KMFR.SW.Y.0063.000000T0000Z-160528T0600Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 327 PM PDT THU MAY 26 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SUNDAY EVENING... * WINDS...NORTH 20 TO 30 KNOTS WITH GUSTS 30 TO 40 KNOTS THIS AFTERNOON AND EVENING. NORTH WINDS WILL THEN PEAK AT 20 TO 30 KNOTS WITH GUSTS 30 TO 40 KNOTS EACH AFTERNOON AND EVENING THROUGH SUNDAY EVENING. * SEAS...STEEP TO VERY STEEP FROM THE NORTH AND WIND DRIVEN AT 6 TO 11 FEET THIS EVENING. SIMILAR SEAS ARE EXPECTED FRIDAY AFTERNOON AND EVENING...SUBSIDING BY ONLY ABOUT A FOOT FOR SATURDAY AND SUNDAY. * AREAS AFFECTED AND TIMING...THE STRONGEST WINDS AND STEEPEST SEAS ARE EXPECTED SOUTH OF CAPE SEBASTIAN AND FROM 5 TO 30 NM FROM SHORE THIS EACH AFTERNOON AND EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ALONG WITH VERY STEEP AND HAZARDOUS SEAS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ PZZ350-370-271400- /O.CON.KMFR.SW.Y.0062.000000T0000Z-160528T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 327 PM PDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * SEAS...STEEP FROM THE NORTH AND WIND DRIVEN AROUND 6 FEET. * AREAS AFFECTED AND TIMING...THE STEEPEST AND HIGHEST SEAS WILL BE IN THE SOUTHERN PORTION OF THE AREA NEAR THE LATITUDE OF CAPE BLANCO DURING THE AFTERNOONS AND EVENINGS. ONLY AREAS THAT ARE BEYOND 5 NAUTICAL MILES OF THE COAST...WEST OF CAPE BLANCO...AND SOUTH OF BANDON WILL BE AFFECTED. WEST OF THERE ADVISORY LEVEL SEAS WILL OCCUR ONLY SPORADICALLY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ BTL HTTP://WWW.WEATHER.GOV/MEDFORD
454 WHUS76 KMFR 270619 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1119 PM PDT THU MAY 26 2016 ...NORTH WINDS AND STEEP SEAS EXPECTED THROUGH THE HOLIDAY WEEKEND MAINLY SOUTH OF CAPE BLANCO... .NORTH WINDS AND STEEP TO VERY STEEP SEAS WILL PEAK TODAY. WINDS WILL BE A LITTLE LESS STRONG FRIDAY AFTERNOON AND EVENING...BUT STEEP TO VERY STEEP SEAS WILL CONTINUE. ADVISORY LEVEL CONDITIONS ARE EXPECTED TO PERSIST SOUTH OF CAPE BLANCO INTO EARLY NEXT WEEK. PZZ356-376-271030- /O.EXP.KMFR.GL.W.0034.000000T0000Z-160527T0600Z/ /O.CON.KMFR.SE.W.0042.000000T0000Z-160528T0600Z/ /O.CON.KMFR.SC.Y.0058.000000T0000Z-160530T0600Z/ /O.CON.KMFR.SW.Y.0063.000000T0000Z-160528T0600Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1119 PM PDT THU MAY 26 2016 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY EVENING... * SEAS...STEEP TO VERY STEEP FROM THE NORTH AND WIND DRIVEN AT 6 TO 10 FEET OVERNIGHT. SIMILAR SEAS ARE EXPECTED FRIDAY AFTERNOON AND EVENING...SUBSIDING BY ONLY ABOUT A FOOT FOR SATURDAY AND THEN SUBSIDING FURTHER SUNDAY. * WINDS...NORTH WINDS 20 TO 30 KNOTS. * AREAS AFFECTED AND TIMING...THE STRONGEST WINDS AND STEEPEST SEAS ARE EXPECTED SOUTH OF CAPE SEBASTIAN AND BETWEEN 5 NM AND 25 NM FROM SHORE. OUTSIDE THIS AREA...CONDITIONS WILL BE IN THE ADVISORY CRITERIA. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS VERY STEEP AND HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-370-271030- /O.CON.KMFR.SW.Y.0062.000000T0000Z-160528T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1119 PM PDT THU MAY 26 2016 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 11 PM PDT FRIDAY... * SEAS...STEEP FROM THE NORTH AND WIND DRIVEN AROUND 6 FEET. * AREAS AFFECTED AND TIMING...THE STEEPEST AND HIGHEST SEAS WILL BE IN THE SOUTHERN PORTION OF THE AREA NEAR THE LATITUDE OF CAPE BLANCO DURING THE AFTERNOONS AND EVENINGS. ONLY AREAS THAT ARE BEYOND 5 NAUTICAL MILES OF THE COAST...WEST OF CAPE BLANCO...AND SOUTH OF BANDON WILL BE AFFECTED. WEST OF THERE...ADVISORY LEVEL SEAS WILL OCCUR ONLY SPORADICALLY. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://WEATHER.GOV/MEDFORD/HAZARD PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at May 25, 8:00 PM PDT, 6 hours 20 minutes earlier.
Area forecast discussion, May 25, 8:00 PM PDT, 6 hours 20 minutes before
Area Forecast Discussion
National Weather Service Medford OR
800 PM PDT WED MAY 25 2016
.DISCUSSION...26/00Z NAM in.
No thunderstorms developed Wednesday...but there were isolated to
scattered showers from the Cascades east and Siskiyous south which
were supported by an upper level short wave moving through eastern
Oregon into northern Nevada. Amounts were light and coverage
spotty. Any remaining activity will end soon.
Northwest flow aloft is now in place over the Medford CWA...and
this is usually a dry pattern. Thursday and Friday will be almost
dry.
There will be more sun Thursday south of the Umpqua Divide and
east of the Cascades where stability will be increasing and the
low levels will be drying. Temperatures Thursday will be similar
to Wednesday...which will be a few degrees below normal.
A short wave embedded in the flow will move in Thursday night and
this will support a weak front that will brush the northern
portion of the area. This front won't be wet...but it may induce
an onshore marine push into the north coast which may bring some
drizzle to the coast and Umpqua Basin. It will increase cloud
cover over some of the remaining west side valleys...but the
southern portions will remain mostly clear under easterly flow.
It will also remain mostly clear over the east side...and this
will allow low temperatures to drop to near freezing. A Freeze
watch is now in effect for the Klamath Basin in Oregon and
California for Thursday night into Friday morning. Friday highs
will be a few degrees colder than the Thursday highs.
Upper level ridging will build in more strongly Friday night into
Saturday...bringing mostly dry conditions with a warming trend.
Saturday morning will be the coldest morning overall...and
freezing conditions may occur over the east side again. Inland
temperatures will warm to around normal values Saturday. The
current forecast does have a marine push bringing a slight chance
of showers to the north coast and Umpqua Basin...but the latest
model runs indicate it will remain dry then.
Extended discussion from the Wednesday afternoon AFD...Sunday
through Tuesday. An upper trough will move through on Sunday and
it will bring a slight chance for showers. Instability is not
significant, mainly due to the deep flow being from the west but
could be enough to generate some showers mainly for Coos, Douglas,
Northern Klamath and Lake Counties. Interestingly, the upper
trough doesn't cool the air mass per the EC and GFS so
temperatures are forecast to be above normal for Sunday, but
future shifts may want to trim high temperatures a bit if the
upper trough becomes more potent in the models.
Drying and warming is expected for Memorial Day with
temperatures about 5 degrees above normal. The air mass warmth
will likely peak Tuesday and Wednesday but there are some
differences between the EC and GFS in terms of how warm and
whether there will be some southerly flow east of the Cascades to
promote shower or thunderstorm development. The NAEFS ensemble
mean is somewhere between the EC And GFS, and we have favored
this, meaning dry conditions and continued warming are reflected
in the forecast.
&&
.AVIATION...For the 26/00Z TAF cycle...It will be breezy this
evening, diminishing most areas by 06Z. Areas of MVFR ceilings are
expected along the coast from Cape Blanco northward and in the
Umpqua Basin mostly between 06Z and 17Z. There are some indications
that conditions will improve to VFR in the 09-12Z time frame along
the near coastal areas as cooling occurs above the boundary layer.
Otherwise, VFR will prevail. It will be breezy again later tomorrow
afternoon and evening, especially along and near the coast. BTL
&&
.MARINE...Updated 500 PM PDT Wed 25 May 2016...Strengthening high
pressure over the eastern Pacific and low pressure inland will
continue to cause north winds and seas to increase to Small Craft
Advisory levels this evening. Thursday afternoon and evening
warning level conditions are expected over portions of the
southern coastal waters area as north winds and seas peak. This
pressure pattern will then generally remain in place through the
holiday weekend. Since there is currently only low to moderate
confidence in Small Craft Advisory level conditions continuing
south of Cape Blanco each afternoon and evening through the
weekend, advisories currently end Friday evening. The higher
resolution NAM12 numerical model this afternoon indicated the band
of advisory level conditions shifting south of Point Saint George
Saturday while the GFS continues and even increases these winds in
our southern coastal waters area through the weekend. The ecmwf
indicates a decrease in winds Saturday and Sunday, increasing
again on Monday. Thus, we'll be looking for better model consensus
before extending advisories. It does appear that conditions are
likely to subside below advisory levels for areas north of Cape
Blanco to at least Newport for Saturday and Sunday. BTL
&&
.MFR Watches/Warnings/Advisories...
OR...Freeze Watch from late Thursday night through Friday morning for
ORZ029.
Freeze Watch from late Friday night through Saturday morning for
ORZ029.
CA...Freeze Watch from late Thursday night through Friday morning for
CAZ084.
Freeze Watch from late Friday night through Saturday morning for
CAZ084.
Pacific Coastal Waters...Small Craft Advisory until noon PDT Thursday
for PZZ350.
Small Craft Advisory for hazardous seas until 11 PM PDT Friday
for PZZ350-356-370-376.
Gale Watch from Thursday afternoon through Thursday evening for
PZZ356-376.
Small Craft Advisory until 11 PM PDT Friday for PZZ356-376.
Hazardous Seas Warning from noon to 11 PM PDT Thursday for
PZZ356-376.
15/15/15The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:50 PM PDT | Freeze Warning | MFR | Klamath | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.